| Model Number |
H74939335150610 |
| Medical Device Problem Codes |
Break (1069); Deformation Due to Compressive Stress (2889); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 initial reporter phone: (b)(6).
Event or Problem Description
It was reported that device fracture occurred.The target lesion was located in a coronary artery.A 6f guidezilla catheter guide extension was selected for use.During the procedure, the tip was fractured.The procedure was successfully completed using a new extension catheter.No complications were reported, and patient was stable post procedure.
Additional Manufacturer Narrative
B5 - describe event or problem: updated.H6 - device codes: corrected.(b)(6).
Event or Problem Description
It was reported that device fracture occurred.The target lesion was located in a coronary artery.A 6f guidezilla catheter guide extension was selected for use.During the procedure, the tip was fractured.The procedure was successfully completed using a new extension catheter.No complications were reported, and patient was stable post procedure.It was further reported that the device was folded in half but did not break.It was completely removed by simply pulling it from the body of the patient.
Additional Manufacturer Narrative
Device evaluated by manufacturer.The complaint device was received for product analysis.A visual inspection found no damage or irregularity to the device.A microscopic inspection revealed that at 39,7cm distal from the collar, the shaft of the device was kinked near of tip.No other issues were identified during the product analysis.E1 - initial reporter facility name: (b)(6).E1 initial reporter phone: (b)(6).
Event or Problem Description